# SDR COMA9960459

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Left
- Part time: 11,650 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE WAS CHANGED, AN OIL SMELL WAS NOTED IN COCKPIT WITH LEFT 10TH STAGE BLEED OPEN DURING GROUND RUNS.  REMOVED ENGINE (LEFT) (S/N 807070) AND INSTALLED (S/N 807255).
